# SDR UALA2010080402817

- Difficulty date: August 3, 2010
- Submitted: August 4, 2010
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 59,403 hours, 10,988 cycles
- Engine: Pwa PW4077
- System (JASC): 2400 · Electrical Power System
- Part: Circuit Card
- Part number: ELM80182
- Part serial: 41
- Condition: Faulty
- Location: Electrical Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CMC NR 1 MANAGEMENT SYSTEM (ELMS) P110.  HIT 3 TIMES IN HISTORY.  REPLACED CARD M24400A2 IN P110 PANEL.
